# SDR SWAA2025040805066

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT ACB LBL3 BS867; BS907; BS935; BS943 WL166. MARKED<[01] REMOVED AND REPLACED TRACK SECTION FROM 847-887 AND 887-947 LBL 3 IAW SRM 51-40-02-0G-0; AND SRM 51-40-02 AND BOEING DWG 147A7500.;[02] VERIFIED ACTION 1. JOB COMPLETE.
